RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 6, Pages 1329–1336 (Mi smj1259)  

Wreath products and universal equivalence

S. V. Morozova


Abstract: We consider the question of preservation of universal equivalence for the cartesian and direct wreath products of lattice-ordered groups and groups. We prove that the basic rank is infinite of the quasivariety of torsion-free nilpotent groups of nilpotence length $\leqslant c(c\geqslant2)$.

Keywords: universal equivalence, nilpotent group, lattice-ordered group, quasivariety of groups, basic rank

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:6, 1043–1048

Bibliographic databases:

UDC: 512.545
Received: 23.12.2002

Citation: S. V. Morozova, “Wreath products and universal equivalence”, Sibirsk. Mat. Zh., 44:6 (2003), 1329–1336; Siberian Math. J., 44:6 (2003), 1043–1048

Citation in format AMSBIB
\Bibitem{Mor03}
\by S.~V.~Morozova
\paper Wreath products and universal equivalence
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 6
\pages 1329--1336
\mathnet{http://mi.mathnet.ru/smj1259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2034939}
\zmath{https://zbmath.org/?q=an:1087.06010}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 6
\pages 1043--1048
\crossref{https://doi.org/10.1023/B:SIMJ.0000007480.41026.41}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187464000012}


Linking options:
  • http://mi.mathnet.ru/eng/smj1259
  • http://mi.mathnet.ru/eng/smj/v44/i6/p1329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:176
    Full text:67
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020